U.S. doctors online nowAsk doctors free
MO
A female asked:

i have hives on my upper arms. i was in the er about 10 days ago and was given morphine, hydro morphine and dilaudid. could hives now be from that?

2 doctor answers4 doctors weighed in
Dr. Vaughn Dobalian
Family Medicine 38 years experience
Drug Dependence: You need to find an addiction treatment physician and get medical treatment, such as suboxone, or zubsolv to get of the narcotics before you harm yourself.please get help before it's too late!
Dr. Barbara Stark Baxter
Allergy and Immunology 42 years experience
Hives / urticaria: It sounds like maybe you only received a single dose of those drugs, maybe for a migraine. If you only received those medications once ten days ago, it's NOT likely you would get hives so late from that. Drugs in the narcotic class can cause immediate hives when given, due to direct effects on mast cells, meaning you don't have to be allergic to them. Hives 10d later are likely from another cause.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Oct 24, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.